# SDR DL76S100649

- Difficulty date: December 11, 2008
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 51,867 hours, 23,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1809.5 BULKHEAD OUTER CHORD REPAIR IAW EO 01-074914-12 ME08 RH.  C/W 01-074914-12 ME08 RH.
